# SDR FDEA202205061137

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 90,203 hours, 22,023 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB2932508
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FIXED LEADING EDGE COMPARTMENT XOS = 667 UPPER STRINGER FOUND   CRACKED.  RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT XOS = 667 UPPER STRINGER   CRACKED AREA REPAIR CARRIED OUT AS PER SRM 57-40-03-2R REPAIR 2 FIGURE 202. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
